# SDR A6WA9900044

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 85501009
- Condition: Failed
- Location: Te Flaps
- Part time: 330 hours
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DEN/MEM - FLT 5616 - 'FLAP FAIL' CAUTION AT 29,000 FEET.  CRUISE FLIGHT WITH NO FLAP SELECTION.  LANDING MADE WITH ZERO FLAPS AT 174 KNOTS.  FERRIED AIRCRAFT TO DEN.  REMOVED AND REPLACED LEFT BRAKE POSITION SENSOR UNIT (BPSU).  PART TOTAL CYCLES:  230.  (X)
